It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Carl on November 29, 2000 at 14:03:11:

In Reply to: Spaced out feeling posted by Bob on November 20, 2000 at 10:56:21:

I have had the same feelings and find one of my psychiatric medications very helpful in the evenings. The medication is called Zopiclone which is a mild sleeping tablet. If you can stay awake on it then the sedative action counteracts the spaced out feeling. I think the medication is called Imovane in the US. Personally I am waiting for a CT scan hopefully in preperation for surgery. If you have since found anything else to help could you respond with the name of the treatment please. Because as with you I find this a horrible feeling, but at least I get some relief in the evenings. If I can be of further help send me a message back.

: Does anyone with sinus problems have the same feeling? I feel lightheaded and can't think clearly at times. My sinuses have been bothering for about the last month. Claritin doesn't help much at all. Claritin-D worked better, but my Dr. doesn't like to keep his patients on pseudoephedrine for extended periods of time. Has anyone tried Nasonex? I'm hesitent to use it since it contains steroids, but I'm getting desperate. Help!


Follow Ups

All times are GMT -7. The time now is 10:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!